I very much hope that I can get some feedback regarding my medical problem. Several months ago I began to feel an increasing pain and weakness in the muscles of both arms and legs. At that time I believed it was from over-exerting myself from working out. But, the pain grew so much that I finally visited my primary doctor. My doctor placed his hands on my legs and asked me to press to move his hands, however when I struggled he was very shocked. He did not indicate to me what I had, but told me to follow up with a neurological test. Later, my doctor told me that the result from the test indicated that I had carpal-tunnel. I told him that I disagreed with his opinion (He, later told me that I had a strained ligament!). Anyways, he prescribed me prednisone which was wonderous as far as taking my pain away! I could finally sleep, and I did not toss and turn all night because of the arm and shoulder pain, and I could also stand up without pain! Well, when the prednisone script ran out my doctor refused to write another script for prednisone, and had me try several types of anti-inflammatories, all of which did not help take any pain away. At this point I was very desperate. I took some prednisone from a friend, which I admit was a bad idea, but again the drug made me feel normal again - I could sleep, exercise, and not have the pain pre-occupy the entire day/night! When, I saw my doctor last week he did prescribed me prednisone, and of course was very helpful with my symptoms. I titrated the dose from 40mg/day to 10mg/day. But, as I'm almost out of the drug, I'm beginning to feel the discomfort in my arms and shoulders, and I'm very concerned about how I will cope with the pain when it returns. Can anyone advise me of the correct medical specialist to see, or any ideas of what I have, and alternatives to prednisone? I appreciate any feedback! Thank you! Tony My email is: firstname.lastname@example.org
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?